| Model Number |
CREP G2 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: na.
Event or Problem Description
The initial reporter stated they received discrepant results for an unspecified number of patient samples tested with the crep2 (creatinine plus ver.2) assay on a cobas 8000 c702 module, serial number (b)(6).The following examples of discrepant crep2 results were provided by the customer: patient sample 1: the sample initially resulted in a crep2 value of 259 umol/l and repeated as 179 umol/l on a second instrument line.Patient sample 2: the sample initially resulted in a crep2 value of 60 umol/l.The sample was repeated three times on a second instrument line resulting in values of 42 umol/l, 45 umol/l, and 111 umol/l.It was asked but it is unclear which results are correct.No questionable results were reported outside of the laboratory.
Additional Manufacturer Narrative
Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.
Additional Manufacturer Narrative
"abnormal sample aspiration" and "sample short" alarms occurred frequently on the alarm trace data.The field service engineer (fse) checked multiple parts of the instrument, decontaminated all lines, and performed air purges, mechanical checks, and photometer checks.The fse performed cell blank calibration after replacing the incubator rinse water.Calibration and qc were performed.The investigation is ongoing.